# SDR C2XA09TY150

- Difficulty date: July 12, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 026
- Aircraft time: 23,979 hours, 23,425 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II UPPER CONTROL ROD UPPER MOUNT HAT BUSHING ON RUDDER MISSING. REMOVED AND REPLACED MOUNT IAW EC 5540-01028.
